I recently had FESS done (sinus surgery). The doctor's couldn't do as much because of excessive bleeding. I was tested after the surgery but my blood was fine. Now my question is could my blood pressure medication (Lisinopril) have caused the blood thinning or excessive bleeding? I take my med at night so I didn't take it the night before. Could it have still been in my system and caused this? Thanks for any help.
Lisinopril is not a blood thinner, even though it is used to treat high blood pressure. I use to take Lisinopril for my blood pressure but I got tired of taking it so I quite. Some of it might of been in your system but it does not thin your blood so that would be ruled out. If anything I would have to say it was just because of having sinus surgery. My oldest daughter has had I think 4 sinus surgeries, and I can remember her nose bleeding allot.
Not at all. ACE inhibitors the class to which lisinopril belong don't cause bleeding tendency. What other medications do you take? Have you had any bleeding problems before? Is there any bleeding problems that run in your family?
No bleeding problems before or in my family. It looks like I'm going to have another FESS in March. He wants me to wait until I'm healed from the last one. My doctor says that now we know I don't have a blood problem then they have other ways of aggressively dealing with the excessive bleeding. They couldn't do as much as they wanted because of the bleeding last time.
Thanks for the responses. I'm trying to get off of Lisinopril (I don't much like it) and off any BP meds.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.